# SDR SWIA2024012631103

- Difficulty date: November 3, 2023
- Submitted: January 26, 2024
- Operation: Air carrier
- Aircraft: N979SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7954
- Aircraft time: 43,126 hours, 36,828 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING BATT RIB, WS48.30 IS CRACKED. (MARKED)     (C-CHECK RO 1/24/2024)   REMOVED CRACKED AND INSTALLED NEW LH BATT RIB P/N 600-10389-1 AT WS48.30 REF CRJ 200 SRM 51-42-21 REVISION 39: MAR 10/2021, DRAWINGS 601R10212 REV A AND 601R10204 REV -J FOR FASTENER TYPE AND SIZE.  SEE CONTINUATION CARD FOR DETAILS.  COMPLIED WITH TASK CARD 51-900-1003-SKY
